On orthogonal decomposition of homogeneous polynomials
Fundamenta Mathematicae, Tome 98 (1978) no. 3, pp. 201-217
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_98_3_201_217,
author = {A. Pr\'oszy\'nski},
title = {On orthogonal decomposition of homogeneous polynomials},
journal = {Fundamenta Mathematicae},
pages = {201--217},
year = {1978},
volume = {98},
number = {3},
doi = {10.4064/fm-98-3-201-217},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-98-3-201-217/}
}
A. Prószyński. On orthogonal decomposition of homogeneous polynomials. Fundamenta Mathematicae, Tome 98 (1978) no. 3, pp. 201-217. doi: 10.4064/fm-98-3-201-217
Cité par Sources :